Follow
Martin Henk
Martin Henk
TU Berlin, Institut für Mathematik
Verified email at math.tu-berlin.de - Homepage
Title
Cited by
Cited by
Year
Basic properties of convex polytopes
M Henk, J Richter-Gebert, GM Ziegler
Handbook of discrete and computational geometry, 383-413, 2017
2232017
Densest lattice packings of 3-polytopes
U Betke, M Henk
Computational Geometry 16 (3), 157-186, 2000
972000
Subspace concentration of dual curvature measures of symmetric convex bodies
KJ Böröczky, M Henk, H Pollehn
Journal of Differential Geometry 109 (3), 411-429, 2018
882018
Cone-volume measures of polytopes
M Henk, E Linke
Advances in Mathematics 253, 50-62, 2014
872014
Successive-minima-type inequalities
U Betke, M Henk, JM Wills
Discrete & Computational Geometry 9, 165-175, 1993
841993
Finite and infinite packings.
M Henk, U Betke, JM Wills
Walter de Gruyter, Berlin/New York 1994 (453), 165-192, 1994
821994
Notes on the roots of Ehrhart polynomials
C Bey, M Henk, JM Wills
Discrete & Computational Geometry 38, 81-98, 2007
752007
A counterexample to an integer analogue of Carathéodory's theorem
W Bruns, J Gubeladze, M Henk, A Martin, R Weismantel
Walter de Gruyter GmbH & Co. KG 1999 (510), 179-185, 1999
731999
Cone-volume measure of general centered convex bodies
KJ Böröczky, M Henk
Advances in Mathematics 286, 703-721, 2016
712016
löwner-john ellipsoids
M Henk
Documenta Math 95, 106, 2012
712012
Ehrhart polynomials and successive minima
M Henk, A Schürmann, JM Wills
Mathematika 52 (1-2), 1-16, 2005
712005
Randomized simplex algorithms on Klee-Minty cubes
B Gartner, M Henk, GM Ziegler
Combinatorica 18 (3), 349-372, 1998
661998
Random projections of regular polytopes
K Böröczky, Jr, M Henk
Archiv der Mathematik 73, 465-473, 1999
591999
Necessary subspace concentration conditions for the even dual Minkowski problem
M Henk, H Pollehn
Advances in Mathematics 323, 114-141, 2018
522018
Expected Frobenius numbers
I Aliev, M Henk, A Hinrichs
Journal of Combinatorial Theory, Series A 118 (2), 525-531, 2011
492011
Successive minima and lattice points
M Henk
arXiv preprint math/0204158, 2002
492002
Intrinsic volumes and lattice points of crosspolytopes
U Betke, M Henk
Monatshefte für Mathematik 115, 27-33, 1993
451993
Lower bounds on the coefficients of Ehrhart polynomials
M Henk, M Tagami
European Journal of Combinatorics 30 (1), 70-83, 2009
402009
A generalization of Jung's theorem
M Henk
Geometriae Dedicata 42 (2), 235-240, 1992
361992
All abelian quotient ci-singularities admit projective crepant resolutions in all dimensions
DI Dais, M Henk, GM Ziegler
Advances in Mathematics 139 (2), 194-239, 1998
341998
The system can't perform the operation now. Try again later.
Articles 1–20